# SDR CA110110004

- Difficulty date: January 8, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW610FA
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 860TS09Y00
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF FROM, FLIGHT CREW SELECTED GEAR UP AND THE SELECT HANDLE BROKE OFF.  FLIGHT CREW PERFORMED ALTERNATE RELEASE AND RETURNED TO DEPARTURE AIRPORT.  AIRCRAFT LANDED WITHOUT ISSUE.  EVENT IS UNDER INVESTIGATION BY ZODIAC (ECE) AND BOMBARDIER.
